# SDR DLM88020655

- Difficulty date: June 12, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 38,164 hours, 31,067 cycles
- Engine: Pwa JT8D219
- Engine time: 33,686 hours, 27,405 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Part number: 7958537501
- Part serial: 718217
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UNABLE TO MAKE T/O POWER AT 70 KNOTS N1 REACHED 106 PERCENT FOR FOUR SECONDS.  REJECTED TAKEOFF.  A/C FERRY TO ATL FOR ENG CHANGE.  MTC FOUND PT7 LINE CRACKED.  REPLACED NR 2 ENG PER TRANS 9T102.
